# SDR ASAA0110019

- Difficulty date: January 23, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 655663311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT AT THE R1 DOOR INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AND LIGHT FUNCTIONED PROPERLY.  (M)
